Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On the approximate solution of a piecewise nonlinear oscillator under super-harmonic resonance
Author: Ji, J.
Hansen, C.
Citation: Journal of Sound and Vibration, 2005; 283(1-2):467-474
Publisher: Academic Press Ltd Elsevier Science Ltd
Issue Date: 2005
ISSN: 0022-460X
Statement of
J. C. Ji and Colin H. Hansen
Abstract: An approximate solution for the super-harmonic resonance response of a periodically excited nonlinear oscillator with a piecewise nonlinear–linear characteristic is constructed using both a matching method and a modified averaging method. The validity of the developed analysis is confirmed by comparing the approximate solutions with the results of direct numerical integration of the original equation.
RMID: 0020050312
DOI: 10.1016/j.jsv.2004.05.033
Description (link):
Appears in Collections:Environment Institute publications
Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.